# SDR USAA2013012400019

- Difficulty date: January 9, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING LOWER FUEL DOOR 640JB BETWEEN RIB 14 TO RIB 15 & BETWEEN S8R TO S11R.  REPLACED RIGHT WING LOWER FUEL DOOR 640JB IAW A321 SRM 57-27-11 PB104 & SRM 51-72-11.
